JournalsprimsVol. 14, No. 3pp. 741–788

Generalized Ornstein-Uhlenbeck Processes and Infinite Particle Branching Brownian Motions

  • Richard A. Holley

    University of Colorado, Boulder, USA
  • Daniel W. Stroock

    University of Colorado, Boulder, USA
Generalized Ornstein-Uhlenbeck Processes and Infinite Particle Branching Brownian Motions cover
Download PDF

Cite this article

Richard A. Holley, Daniel W. Stroock, Generalized Ornstein-Uhlenbeck Processes and Infinite Particle Branching Brownian Motions. Publ. Res. Inst. Math. Sci. 14 (1978), no. 3, pp. 741–788

DOI 10.2977/PRIMS/1195188837